# SDR FDEA201108113211

- Difficulty date: August 11, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 87,288 hours, 15,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Unknown
- Location: Bs 1960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT FUSELAGE SKIN STA 1960 BETWEEN LONGERON 40 TO 42L.  REMOVED AND REPAIRED AS PER SRM 53-00-15 REPAIR 8 FIGURE 202 REV 47.  EO 1-5100-7-5001   A5 PT1.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REV 112.
